# SDR DALA2015110406714

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AT INBD VANE OTBD FLAP UPPER INBD EDGE LT WING.  INBD VANE OTBD FLAP UPPER INBD EDGE LT WING WAS REPAIRED IAW ER/A 492663-14MA, REV ORIGINAL.
